# SDR HEEA0014583

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: 206011154107
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE STICKING OUT OF M/R PROTECTIVE COATING.
